# SDR R61A201611110651

- Difficulty date: November 11, 2016
- Submitted: November 14, 2016
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 5,852 hours, 4,148 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Condition: Inoperative
- Location: Nr 1 Steering Fb
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L, A

## Discrepancy

DURING FLIGHT,  CREW RECEIVED A STEERING FAIL MESSAGE. CREW DID A GO AROUND, RAN QRH AND DECLARED AN EMERGENCY. AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, REMOVED AND REPLACED THE NR 1 STEERING FEEDBACK SENSOR AND STEERING MODULE IAW AMM AND OPS CHECKED GOOD.
